# SDR 0601109988

- Difficulty date: May 30, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 84,276 hours, 78,118 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED THE RIGHT HYDRAULIC SYSTEM QUANTITY INDICATOR WAS SHOWING ZERO FLUID IN THE SYSTEM.  COM PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY WAS DECLARED FOR LANDING AT MSN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND A HYDRAULIC LINE FOR THE WHEEL BRAKE SYSTEM LEAKING AT A FITTING.  THE UNION AND PACKINGS WERE REPLACED, FILTERS CHANGED AND THE SYSTEM RESERVICED AND LEAK CHECKED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
